American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[2] Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán. Extensions of embeddings below computably enumerable degrees. Trans. Amer. Math. Soc. 365 (2013) 2977-3018.
Abstract, references, and article information   
View Article: PDF

[3] Rachel Epstein. The nonlow computably enumerable degrees are not invariant in $\mathcal{E}$. Trans. Amer. Math. Soc. 365 (2013) 1305-1345.
Abstract, references, and article information   
View Article: PDF

[4] Jeroen Demeyer. Diophantine sets of polynomials over number fields. Proc. Amer. Math. Soc. 138 (2010) 2715-2728. MR 2644887.
Abstract, references, and article information   
View Article: PDF

[5] George Barmpalias, Rod Downey and Noam Greenberg. Working with strong reducibilities above totally $\omega $-c.e. and array computable degrees. Trans. Amer. Math. Soc. 362 (2010) 777-813. MR 2551506.
Abstract, references, and article information   
View Article: PDF

[6] Peter A. Cholak, Rodney Downey and Leo A. Harrington. On the orbits of computably enumerable sets. J. Amer. Math. Soc. 21 (2008) 1105-1135. MR 2425182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Peter A. Cholak and Leo A. Harrington. Extension theorems, orbits, and automorphisms of the computably enumerable sets. Trans. Amer. Math. Soc. 360 (2008) 1759-1791. MR 2366962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rebecca Weber. Invariance in $\boldsymbol{\mathcal{E}^*}$ and $\boldsymbol{\mathcal{E}_\Pi}$. Trans. Amer. Math. Soc. 358 (2006) 3023-3059. MR 2216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Noam Greenberg. The role of true finiteness in the admissible recursively enumerable degrees. Memoirs of the AMS 181 (2006) MR 2213065.
Book volume table of contents   

[10] Martin Kummer. The complexity of recursion theoretic games. Trans. Amer. Math. Soc. 358 (2006) 59-86. MR 2171223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Liang Yu and Decheng Ding. There are $2^{\aleph_{0}}$ many $H$-degrees in the random reals. Proc. Amer. Math. Soc. 132 (2004) 2461-2464. MR 2052426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carl G. Jockusch Jr., Angsheng Li and Yue Yang. A join theorem for the computably enumerable degrees. Trans. Amer. Math. Soc. 356 (2004) 2557-2568. MR 2052189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Russell G. Miller, Andre O. Nies and Richard A. Shore. The $\forall\exists$-theory of $\mathcal{R}(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004) 3025-3067. MR 2052940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Douglas Cenzer and André Nies. Global properties of the lattice of $\Pi^0_1$ classes. Proc. Amer. Math. Soc. 132 (2004) 239-249. MR 2021268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann. Automorphisms of the lattice of $\Pi_1^0$ classes; perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001) 4899-4924. MR 1852086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard A. Shore and Theodore A. Slaman. A splitting theorem for $n-REA$ degrees. Proc. Amer. Math. Soc. 129 (2001) 3721-3728. MR 1860508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] André Nies. Effectively dense Boolean algebras and their applications. Trans. Amer. Math. Soc. 352 (2000) 4989-5012. MR 1776883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steffen Lempp, André Nies and Theodore A. Slaman. The $\Pi_3$-theory of the computably enumerable Turing degrees is undecidable. Trans. Amer. Math. Soc. 350 (1998) 2719-2736. MR 1389784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Todd Hammond. Isomorphism of lattices of recursively enumerable sets. Trans. Amer. Math. Soc. 349 (1997) 2699-2719. MR 1348861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leo Harrington and Robert I. Soare. The $\Delta_3^0$-automorphism method and noninvariant classes of degrees. J. Amer. Math. Soc. 9 (1996) 617-666. MR 1311821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Peter Cholak. Automorphisms of the lattice of recursively enumerable sets. Memoirs of the AMS 113 (1995) MR 1227497.
Book volume table of contents   

[23] Peter Cholak and Rod Downey. Permutations and presentations . Proc. Amer. Math. Soc. 122 (1994) 1237-1249. MR 1209095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Barry Cooper. A splitting theorem for the $n$-r.e.\ degrees . Proc. Amer. Math. Soc. 115 (1992) 461-471. MR 1105037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. T. Chong and K. J. Mourad. $\Sigma\sb n$ definable sets without $\Sigma\sb n$ induction . Trans. Amer. Math. Soc. 334 (1992) 349-363. MR 1117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Cholak, R. Downey and M. Stob. Automorphisms of the lattice of recursively enumerable sets: promptly simple sets . Trans. Amer. Math. Soc. 332 (1992) 555-570. MR 1097164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. H. Lachlan and X. Yi. A remark on pseudojump operators . Proc. Amer. Math. Soc. 106 (1989) 489-491. MR 937847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. G. Downey. Two theorems on truth table degrees . Proc. Amer. Math. Soc. 103 (1988) 281-287. MR 938684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Andrea Sorbi. On quasiminimal e-degrees and total e-degrees . Proc. Amer. Math. Soc. 102 (1988) 1005-1008. MR 934883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Manuel Lerman and Richard A. Shore. Decidability and invariant classes for degree structures . Trans. Amer. Math. Soc. 310 (1988) 669-692. MR 973174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2